# SDR CA001019010

- Difficulty date: September 21, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 727-25
- Aircraft time: 73,020 hours
- Engine: Pwa JT8D7B
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65173531
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE A CHECK IT WAS NOTICED THAT THE NR 8 SLAT ACTUATOR MOUNT WAS CRACKED AT THE ROD END ATTACH POINT. SLAT WAS REMOVED AND MOUNT BRACKETS AND RIB FOUND TO BE BROKEN. SLAT WAS REPLACED AND AIRCRAFT RELEASED. REPLACEMENT PER BOEING M.M. 27-81-11.
